Impulsive periodic boundary value problem
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (2004)
- Volume: 43, Issue: 1, page 33-53
- ISSN: 0231-9721
Access Full Article
topAbstract
topHow to cite
topReferences
top- Rachůnková I., Tvrdý M., Impulsive periodic boundary value problem and topological degree, Functional Differential Equations 9, 3-4 (2002), 471–498. Zbl1048.34061MR1971622
- Rachůnková I., Tvrdý M., Periodic boundary value problem for nonlinear second order differential equations with impulses – part I, Preprint 148/2002 MÚAV ČR, Prague.
- Draessler J., Rachůnková I., On three solutions of the second order periodic boundary value problem, Nonlinear Oscillations 4 (2002), 471–486.